# SDR 2008UALA03985

- Difficulty date: July 25, 2008
- Submitted: August 5, 2008
- Operation: Air carrier
- Aircraft: N210UA
- Make and model: Boeing 777222
- Aircraft serial: 30216
- Aircraft time: 29,980 hours, 6,809 cycles
- Engine: Pwa PW4077
- System (JASC): 3150 · Central Warning
- Part: Warning Message
- Condition: Illuminated
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

STATUS MESSAGES PFCS INTERFACE & FLAP-SLAT CONTROL 1 WILL NOT ERASE.
